# SDR SWIA201333771

- Difficulty date: June 19, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 26,306 hours, 23,722 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH BRAKES ARE VERY WEAK, PEDAL TRAVELS ALL THE WAY TO THE STOPS TO GET THE PLANE TO STOP.  FLT#2974 INSPECTED BRAKES & FITTINGS.  ALL FOUND TO BE NORMAL.  BLED AIR OUT OF NR 3 HYDRAULIC SYSTEM.  OPERATIONS CHECKED GOOD AT THIS TIME.
